# SDR FDEA201112085218

- Difficulty date: December 8, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: BAC150823716
- Condition: Corroded
- Location: Bs 365-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365-418, RBL 45 SEAT TRACK SUPPORT CORRODED.  REMOVED CORROSION IAW SRM 51-10-02. ORIGINAL MATERIAL .070 AFTER REWORK L=2.5 W=2 D=.025 REMAINING MATERIAL .045. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101. DETAIL VII.   INSTALLED NEW SEAT TRACK SUPPORT IAW SRM 51-40-02. MAJOR REPAIR.
